# SDR DL72S954629

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420DA
- Make and model: Boeing 727232
- Aircraft serial: 21273
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Component: 900835A
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH AFT SERVICE DOOR EMERGENCY LIGHTS INOP C/A REPLACED BATTERY PACK M983.  OPS CHKS GOOD.
